Czechoslovak Mathematical Journal

Vol. 50, No. 1, 2000 · Contents

Michael R. Darnel:
$\sigma$-Interpolation Lattice-ordered groups

Ladislav Nebesky:
An axiomatic approach to metric properties of connected graphs

Bhagat Singh:
The impact of unbounded swings of the forcing term on the asymptotic behavior of functional equations

Jaroslav Jezek, Tomas Kepka:
The equational theory of paramedial cancellation groupoids

Gary Chartrand, Lisa Hansen, Reza Rashidi, Naveed Sherwani:
Distance in stratified graphs

Bohdan Zelinka:
On a problem concerning stratified graphs

Kamil John, Dirk Werner:
$M$-ideals of compact operators into $\ell_p$

S. Basu:
On sets with Baire property in topological spaces

Bilal Vatansever, David M. Gill, Nuran Eren:
A new efficient presentation for $PSL(2,5)$ and the structure of the groups $G(3,m,n)$

G. Emmanuele, K. John:
The space of compact operators contains $c_0$ when a noncompact operator is suitably factorized

Yucel Tiras, Abdullah Harmanci:
On prime submodules and primary decomposition

Imrich Fabrici,:
A note on principal ideals and $\cal J$-classes in the direct product of two semigroups

Horst Alzer:
On Ozeki's inequality for power sums

J. M. Aldaz:
A remark on the centered $n$-dimensional Hardy-Littlewood maximal function

Judita Lihova:
Characterization of lattices of convex subsets of posets

Ladislav Nebesky:
A theorem for an axiomatic approach to metric properties of graphs

Toyohiko Aiki, Hitoshi Imai:
Stability of global solutions to one-phase Stefan problem for a semilinear parabolic equation

N. Parhi:
Oscillations of higher order differential equations of neutral type

Tibor Salat:
Remarks on Steinhaus' property and ratio sets of sets of positive integers

Toshiaki Kusahara, Hiroyuki Usami:
A barrier method for quasilinear ordinary differential equations of the curvature type

Jiri Mockor:
Construction of $po$-groups with quasi-divisors theory

Miroslav Doupovec, Alexandr Vondra:
Invariant subspaces in higher order jet prolongations of a fibred manifold

Roman Fric, Darrell C. Kent:
In memoriam of Professor Josef Novak

[Contents of Czechoslovak Mathematical Journal]